Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Nov, 2006, Volume 74, Issue 6

Ambiguity Aversion, Robustness, and the Variational Representation of Preferences
p. 1447-1498

Fabio Maccheroni, Massimo Marinacci, Aldo Rustichini

We characterize, in the Anscombe–Aumann framework, the preferences for which there are a on outcomes and an on the set of probabilities on the states of the world such that, for all acts and ,

Log In To View Full Content